# SDR AALA202308025411

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 63,003 hours, 26,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT 27C BROKEN. REPLACED LIGHT ASSEMBLY PER AMM 33-51-00.
